# SDR AALA202110275213

- Difficulty date: September 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 37,563 hours, 14,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SHEAR PLATE LOCATED BETWEEN FR69 TO FR70 AT LEVEL STR 23L IN PASSENGER CABIN (LENGTH:1.727 WIDTH: 1.543 DEPTH: 0.070). REPLACED SHEAR PLATE LOCATED BETWEEN FR69 TO FR70 AT LEVEL OF STR 23L IN PASSENGER CABIN PER SRM 51-72-11-911-001
